Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 227, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 8, 2015, 7:26 PM MDT for Kiowa County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2015, 7:26 PM MDT (01:26 UTC)
- Expired
- Aug 8, 2015, 8:15 PM MDT
- In force
- 49 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 108 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 2600 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
348
WUUS55 KPUB 090127
SVRPUB
COC061-090215-
/O.NEW.KPUB.SV.W.0227.150809T0126Z-150809T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
726 PM MDT SAT AUG 8 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 815 PM MDT
* AT 726 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TOWNER TO 6 MILES SOUTH OF SHERIDAN LAKE...AND
MOVING NORTH AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE AND TOWNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3835 10206 3830 10238 3854 10238 3861 10237
3862 10233 3861 10205 3854 10204 3836 10205
TIME...MOT...LOC 0126Z 202DEG 18KT 3841 10211 3838 10227
$$
lw3 follow-up statements
683
WWUS55 KPUB 090138
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
738 PM MDT SAT AUG 8 2015
COC061-090215-
/O.CON.KPUB.SV.W.0227.000000T0000Z-150809T0215Z/
KIOWA CO-
738 PM MDT SAT AUG 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTHEASTERN KIOWA COUNTY...
AT 738 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TOWNER TO NEAR SHERIDAN LAKE...MOVING NORTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE AND TOWNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3835 10232 3862 10233 3861 10205 3854 10204
3840 10205
TIME...MOT...LOC 0138Z 202DEG 18KT 3846 10208 3843 10224
$$
lw357 WWUS55 KPUB 090201 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 801 PM MDT SAT AUG 8 2015 COC061-090215- /O.CON.KPUB.SV.W.0227.000000T0000Z-150809T0215Z/ KIOWA CO- 801 PM MDT SAT AUG 8 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR NORTHEASTERN KIOWA COUNTY... AT 801 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF SHERIDAN LAKE TO 6 MILES NORTH OF TOWNER...MOVING NORTH AT 30 MPH. THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN KIOWA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3850 10228 3862 10230 3861 10205 3847 10205 TIME...MOT...LOC 0201Z 187DEG 26KT 3858 10218 3857 10207 $$ lw
843 WWUS55 KPUB 090217 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 815 PM MDT SAT AUG 8 2015 COC061-090225- /O.EXP.KPUB.SV.W.0227.000000T0000Z-150809T0215Z/ KIOWA CO- 815 PM MDT SAT AUG 8 2015 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIOWA COUNTY HAS EXPIRED... THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED and MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3850 10228 3862 10230 3861 10205 3847 10205 TIME...MOT...LOC 0215Z 202DEG 18KT 3858 10218 3857 10207 $$ lw
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 5:41 PM MDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 8, 5:41 PM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 541 PM MDT SAT AUG 8 2015 .UPDATE... ISSUED AT 541 PM MDT SAT AUG 8 2015 UPDATED THE GRIDS/ZONES BASED ON LATEST OBS AND MODEL GUIDANCE. ROSE && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 310 PM MDT SAT AUG 8 2015 CURRENTLY... SHOWER AND THUNDERSTORM ACTIVITY OVER THE LAST FEW HOURS HAS INCREASED OVER THE FAR SRN PLAINS AND RATON MESA AS SURFACE HEATING HAS DESTABILIZED THE LOWER LEVELS. AN UPPER LEVEL SHORT WAVE VORTICITY MAXIMA WILL TRAVERSE OVER THE CENTRAL MTNS AND PALMER DIVIDE OVER THE NEXT FEW HOURS...ENHANCING SHOWER AND THUNDERSTORM ACTIVITY. OVERALL ACTIVITY HAS BEEN LIMITED SO FAR ACROSS PUEBLO AND EL PASO COUNTY AS INSTABILITY HAS BEEN SPARSE WITH ONLY 500-1000 J/KG OF CAPE TO WORK WITH...BUT SHOULD SEE AN UPTICK IN ACTIVITY WITH PASSING WAVE AND LATE AFTERNOON CONTINUED HEATING. TODAY AND TONIGHT... PRIMARY CONCERN THROUGH THE LATE AFTERNOON TO EARLY EVENING HOURS WILL BE THE POTENTIAL FOR ONE OR TWO STRONG TO SEVERE STORMS OVER PORTIONS OF FAR SE CO. DEEPER MOISTURE ALONG THE FAR SE PLAINS IS EVIDENT WITH DEW POINTS IN THE UPPER 50S TO LOW 60S WITH PWATS OF 1.2-1.3 INCHES...WITH CAPE VALUES AROUND 2000 J/KG AND 35-40 KNOTS OF BULK SHEAR. DEEP MOISTURE CONVERGENCE ALONG A BOUNDARY STRETCHING FROM SE LAS ANIMAS COUNTY THROUGH PROWERS COUNTY WILL AIDE IN THE DEVELOPMENT OF STRONGER STORMS. THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...FREQUENT LIGHTNING...HAIL UP TO HALF DOLLAR SIZE IN DIAMETER...AND GUSTY WINDS UP TO 60 MPH. STORMS ACROSS THE I-25 CORRIDOR WILL BE REMAIN WEAKER AS THERE IS LESS INSTABILITY AND MOISTURE TO WORK WITH. THERE IS A LOW RISK OF FLASH FLOODING THROUGH THIS EVENING AS STORMS WILL BE MOVING OFF TO THE NE AT A PRETTY GOOD CLIP. OVERNIGHT...WEAK SE UPSLOPE FLOW AND OUTFLOW FROM MCS IN WESTERN KS WILL PUSH LOW LEVEL MOISTURE BACK ACROSS THE I-25 CORRIDOR. A STRATUS DECK WILL LIKELY FORM ACROSS THE EASTERN PLAINS BEFORE SPREADING NEAR THE I-25 CORRIDOR OVERNIGHT. HOWEVER...LATEST MODEL RUNS SUGGEST N/NW FLOW DEVELOPING OVERNIGHT ACROSS THE I-25 CORRIDOR AS THE LOW PRESSURE SYSTEM IN WESTERN KS TRACKS EASTWARD AND DRAINAGE WINDS DEVELOP AT THE SURFACE...LIKELY PUSHING THE STRATUS DECK BACK ACROSS THE FAR EASTERN PLAINS BY 12Z. TOMORROW... ANOTHER ROUND OF ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION...WITH THE GREATEST COVERAGE ACROSS THE HIGHER TERRAIN AND FAR SE PLAINS. WEAK UPSLOPE FLOW WILL REDEVELOP TOMORROW MORNING KEEPING DEEPER MOISTURE IN PLACE ACROSS FAR SE CO...WHERE INSTABILITY WILL BE GREATER. THE MONSOON PLUME IS EXPECTED TO TRACK EASTWARD TOMORROW INTO KS...WITH A OVERALL DOWN TICK IN MTN CONVECTION EXPECTED BY THE LATE AFTERNOON AND EARLY EVENING AS UPPER LEVEL MOISTURE DECREASES. HIGH TEMPERATURES WILL BE RIGHT AROUND AVERAGE TOMORROW AFTERNOON. LUKINBEAL/HODANISH .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 310 PM MDT SAT AUG 8 2015 ...BEGINNING OF WEEK LOOKS WET THEN DRYING OUT A SOMEWHAT... MID/UPPER LVL MONSOON FLOW IS EXPECTED TO BE OVER THE REGION THROUGH TUESDAY...AND WITH FAVORABLE LOW LVL UPSLOPE FLOW OVER THE HIGH PLAINS WE SHOULD SEE QUITE A FEW AFTERNOON AND EVENING SHOWERS AND STORMS OVER THE REGION...WITH SOME OF THE RAIN BEING LOCALLY HEAVY. FOR THIS REASON...I HAVE HIGH SCTD/AREAS OF LIKELY POPS IN THE THE GRIDDED DATABASE...ESPECIALLY MON AFTERNOON/EVENING AND TUES AFTERNOON/EVENING. WITH MORE CLOUDS OVER THE AREA...MAX TEMPS SHOULD BE A FEW DEGREES BELOW NORMAL. BY MID WEEK THE RIDGE IS FCST TO BUILD DIRECTLY OVER THE AREA. THIS SHOULD SHUNT THE MID LVL MSTR TO THE WEST AND THE CHANCES OF STORMS SHOULD WANE A BIT....BUT STILL EXPECT AFTERNOON AND SHOWERS OVER THE REGION...ESPECIALLY OVER THE CONTDVD. TEMPS WILL WARM UP BACK TO AVG TO SLIGHTLY ABOVE AVG MAX TEMPS. GIVEN THE RELATIVELY WEAK FLOW FCST TO BE OVER THE AREA...THREAT FOR STRONG/SVR STORMS WILL BE MARGINAL AT BEST. HOWEVER...LOCALLY HEAVY RAIN CAPABLE OF FLASH FLOODING...ESPECIALLY EARLY IN THE WEEK...COULD OCCUR GIVEN THE METEOROLOGICAL SETUP. \/HODANISH && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 310 PM MDT SAT AUG 8 2015 VFR TO MVFR CONDITIONS EXPECTED AT THE TAF SITES THROUGHOUT THE PERIOD. ISOLATED SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE VCNTY OF KCOS AND KALS UNTIL AROUND 05Z WITH KPUB SEEING VCTS UNTIL 03Z. THE PRIMARY CONCERN THROUGH THE PERIOD WILL BE MVFR CONDITIONS DEVELOPING OVERNIGHT AT KPUB DUE TO LOW CIGS. A STRATUS DECK WILL PUSH THROUGH THE PLAINS STARTING AROUND 06Z AND WILL PERSIST THROUGH 12Z UNTIL N/NW DRAINAGE WINDS DEVELOP ACROSS THE I-25 CORRIDOR. AT KCOS THERE IS SOME UNCERTAINTY WHETHER OR NOT THE STRATUS DECK WILL REACH THE TERMINAL...AS LATEST MODEL RUNS SUGGEST NO WHILE EARLIER RUNS SUGGESTED YES. FOR NOW WILL LEAVE MVFR CIGS IN THE TAF FOR KCOS UNTIL LATER GUIDANCE IS RECEIVED. TOMORROW ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MTNS BEFORE MOVING ACROSS THE PLAINS DURING THE LATE AFTERNOON TO EARLY EVENING HOURS. EXPECT TO SEE VCTS AT THE TAF SITES STARTING AROUND 21-22Z TOMORROW AFTERNOON. LUKINBEAL/HODANISH && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ROSE SHORT TERM...HODANISH/LUKINBEAL LONG TERM...HODANISH AVIATION...HODANISH/LUKINBEAL
Hazardous weather outlook, Aug 8, 11:39 AM MDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1139 AM MDT SAT AUG 8 2015 COZ058>089-093>099-091745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1139 AM MDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO THIS AFTERNOON AND EVENING. THE MAIN THREAT WITH THUNDERSTORMS OVER THE MOUNTAINS TODAY WILL BE LOCALLY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. DEEPER MOISTURE ACROSS THE PLAINS WILL LEAD TO THE POTENTIAL FOR ONE OR TWO STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...PARTICULARLY ACROSS PORTIONS OF KIOWA...BENT...PROWERS AND BACA COUNTIES. HAIL UP TO HALF DOLLARS...AND LOCALIZED WIND GUSTS UP TO 60 MPH WILL BE THE PRIMARY STORM THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GENERALLY SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED EACH DAY...PRIMARILY DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY STORM CONCERNS CONTINUE TO BE THE POTENTIAL FOR HEAVY RAIN...CAPABLE OF PRODUCING LOCALIZED FLASH FLOODING...HAZARDOUS CLOUD TO GROUND LIGHTNING...HAIL NEARING 1 INCH IN DIAMETER AND GUSTY WINDS AROUND 55 MPH AT TIMES IN STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE FAR SOUTHEAST PLAINS. 34/34
In the hours before
Special weather statement, Aug 8, 2:49 PM MDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 249 PM MDT SAT AUG 8 2015 COZ097>099-082130- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 249 PM MDT SAT AUG 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS... SOUTHEASTERN BENT AND NORTHWESTERN BACA COUNTIES UNTIL 330 PM MDT... AT 248 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES WEST OF TWO BUTTES RESERVOIR...OR 22 MILES NORTHWEST OF SPRINGFIELD...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN PROWERS...SOUTHEASTERN BENT AND NORTHWESTERN BACA COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3751 10292 3766 10305 3803 10251 3781 10231 TIME...MOT...LOC 2048Z 233DEG 32KT 3763 10291 TLM
Special weather statement, Aug 8, 3:59 PM MDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 359 PM MDT SAT AUG 8 2015 COZ098-099-082245- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 359 PM MDT SAT AUG 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES UNTIL 445 PM MDT... AT 358 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS AROUND TWO BUTTES...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TWO BUTTES AND TWO BUTTES RESERVOIR. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3745 10244 3770 10260 3795 10205 3762 10204 TIME...MOT...LOC 2158Z 237DEG 38KT 3757 10242 TLM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:04 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 41 min |
| Aug 8, 8:52 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 29 min |
| Aug 9, 3:23 PM MDT | Special Weather Statement | PUB | El Paso | 22 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.